Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1990, Volume 45, Issue 3, Pages 213–215
DOI: https://doi.org/10.1070/RM1990v045n03ABEH002361
(Mi rm4741)
 

This article is cited in 40 scientific papers (total in 42 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Functional equations associated with addition theorems for elliptic functions and two-valued algebraic groups

V. M. Buchstaber

All-Union Scientific Research Institute for Physical-Technical and Radiotechnical Measurements of USSR Gosstandart
References:
Received: 09.01.1990
Bibliographic databases:
Document Type: Article
Language: English
Original paper language: Russian
Citation: V. M. Buchstaber, “Functional equations associated with addition theorems for elliptic functions and two-valued algebraic groups”, Russian Math. Surveys, 45:3 (1990), 213–215
Citation in format AMSBIB
\Bibitem{Buc90}
\by V.~M.~Buchstaber
\paper Functional equations associated with addition theorems for elliptic functions and two-valued algebraic groups
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 3
\pages 213--215
\mathnet{http://mi.mathnet.ru/eng/rm4741}
\crossref{https://doi.org/10.1070/RM1990v045n03ABEH002361}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1071939}
\zmath{https://zbmath.org/?q=an:0724.39005}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..213B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1990EZ60500004}
Linking options:
  • https://www.mathnet.ru/eng/rm4741
  • https://doi.org/10.1070/RM1990v045n03ABEH002361
  • https://www.mathnet.ru/eng/rm/v45/i3/p185
  • This publication is cited in the following 42 articles:
    1. M. A. Chirkov, “On Growth Function of nn-Valued Dynamics”, Math. Notes, 115:3 (2024), 420–426  mathnet  crossref  crossref  mathscinet
    2. V. M. Buchstaber, A. Yu. Vesnin, “nn-valued groups, branched coverings and hyperbolic 3-manifolds”, Sb. Math., 215:11 (2024), 1441–1467  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. V. M. Buchstaber, A. P. Veselov, A. A. Gaifullin, “Classification of involutive commutative two-valued groups”, Russian Math. Surveys, 77:4 (2022), 651–727  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. V. Gugnin, “Any Suspension and Any Homology Sphere Are 2H2H-Spaces”, Proc. Steklov Inst. Math., 318 (2022), 45–58  mathnet  crossref  crossref  mathscinet
    5. Dragovic V., Radnovic M., Ranomenjanahary R.F., “Pencils of Quadrics, Billiard Double-Reflection and Confocal Incircular Nets”, Integrable Systems and Algebraic Geometry: a Celebration of Emma Previato'S 65Th Birthday, Vol 1, London Mathematical Society Lecture Note Series, 458, eds. Donagi R., Shaska T., Cambridge Univ Press, 2020, 133–166  isi
    6. Vladimir Dragović, Milena Radnović, “Caustics of Poncelet Polygons and Classical Extremal Polynomials”, Regul. Chaotic Dyn., 24:1 (2019), 1–35  mathnet  crossref
    7. D. V. Gugnin, “Razvetvlennye nakrytiya mnogoobrazii i nHnH-prostranstva”, Funkts. analiz i ego pril., 53:2 (2019), 68–71  mathnet  crossref  mathscinet  elib
    8. A. V. Ustinov, “On Formal Buchstaber Groups of Special Form”, Math. Notes, 105:6 (2019), 894–904  mathnet  crossref  crossref  mathscinet  isi  elib
    9. V. M. Buchstaber, A. P. Veselov, “Conway topograph, PGL2(ZZ)-dynamics and two-valued groups”, Russian Math. Surveys, 74:3 (2019), 387–430  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. E. Yu. Bunkova, “Universal Formal Group for Elliptic Genus of Level N”, Proc. Steklov Inst. Math., 305 (2019), 33–52  mathnet  crossref  crossref  mathscinet  isi  elib
    11. Malkhaz Bakuradze, Vladimir V. Vershinin, “On Addition Theorems Related to Elliptic Integrals”, Proc. Steklov Inst. Math., 305 (2019), 22–32  mathnet  crossref  crossref  mathscinet  isi  elib
    12. Malkhaz Bakuradze, Vladimir Vershinin, “On formal group laws over the quotients of Lazard's ring”, Georgian Mathematical Journal, 26:2 (2019), 159  crossref
    13. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  mathscinet  isi  elib
    14. Elena Yu. Bunkova, “Hirzebruch functional equation: classification of solutions”, Proc. Steklov Inst. Math., 302 (2018), 33–47  mathnet  crossref  crossref  mathscinet  isi  elib
    15. V. M. Buchstaber, V. I. Dragovich, “Two-Valued Groups, Kummer Varieties, and Integrable Billiards”, Arnold Math. J., 4:1 (2018), 27–57  mathnet  crossref  scopus
    16. A. V. Ustinov, “Buchstaber Formal Group and Elliptic Functions of Small Levels”, Math. Notes, 102:1 (2017), 81–91  mathnet  crossref  crossref  mathscinet  isi  elib
    17. E. Yu. Bunkova, V. M. Buchstaber, A. V. Ustinov, “Coefficient rings of Tate formal groups determining Krichever genera”, Proc. Steklov Inst. Math., 292 (2016), 37–62  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    18. E. Yu. Bunkova, “Elliptic function of level 4”, Proc. Steklov Inst. Math., 294 (2016), 201–214  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    19. Vladimir Dragović, Borislav Gajić, “Some Recent Generalizations of the Classical Rigid Body Systems”, Arnold Math J., 2:4 (2016), 511  crossref
    20. V. M. Bukhshtaber, E. Yu. Bunkova, “Universalnaya formalnaya gruppa, opredelyayuschaya ellipticheskuyu funktsiyu urovnya 3”, Chebyshevskii sb., 16:2 (2015), 66–78  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:825
    Russian version PDF:306
    English version PDF:35
    References:83
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025